<< Previous Issue Journal of the Korean Mathematical Society (Vol. 51, No. 6) Next Issue >>
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1105—1322
Biharmonic curves in Finsler spaces
Nicoleta Voicu
MSC numbers : 53B40, 53C60, 31B30, 58E10
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1105—1122
Upper and lower solution method for fractional evolution equations with order $1<\alpha<2$
Xiao-Bao Shu and Fei Xu
MSC numbers : 35R11
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1123—1139
Pancyclic arcs in Hamiltonian cycles of hypertournaments
Yubao Guo and Michel Surmacs
MSC numbers : 05C65, 05C20
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1141—1154
A unified convergence analysis for secant-type methods
Ioannis Konstantinos Argyros and \'Angel Alberto Magre\~n\'an
MSC numbers : 65H10, 65G99, 65B05,65N30, 47H17, 49M15
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1155—1175
Absolutely pure representations of quivers
Mansour Aghasi and Hamidreza Nemati
MSC numbers : 16G20, 16D90
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1177—1187
Multivariate coupled fixed point theorems on ordered partial metric spaces
Hosoo Lee and Sejong Kim
MSC numbers : Primary 47H10; Secondary 54H25
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1189—1207
Global gradient estimates for nonlinear elliptic equations
Seungjin Ryu
MSC numbers : 35J60, 46E30
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1209—1220
Knots in $S^3$ admitting graph manifold Dehn surgeries
Sungmo Kang
MSC numbers : Primary 57M25
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1221—1250
Semicommutative property on nilpotent products
Nam Kyun Kim, Tai Keun Kwak, and Yang Lee
MSC numbers : 16U80, 16N40
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1251—1267
On some theta constants and class fields
Dong Hwa Shin
MSC numbers : Primary 11F46; Secondary 11G15, 14K25
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1269—1289
A note on Kadiri's explicit zero free region for Riemann zeta function
Woo-Jin Jang and Soun-Hi Kwon
MSC numbers : Primary 11M06, 11M26; Secondary 11Y35
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1291—1304
Coneat submodules and coneat-flat modules
Eng{\sc\.i}n B\"{u}y\"{u}ka\c{s}ik and Y{\i}lmaz Dur\u{g}un
MSC numbers : 16D10, 16D40, 16D80, 16E30
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1305—1319
Addendums to ``Generalized Fourier-Feynman transform and sequential transforms on function space''
Jae Gil Choi and Seung Jun Chang
MSC numbers : 28C20, 60J65
J. Korean Math. Soc. 2014 Vol. 51, No. 6, 1321—1322

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd